MathSciNet Relay Station
MathSciNet bibliographic data
MR293228 35D05 (53A99)
Pogorelov, A. V. The Dirichlet problem for the multidimensional analogue of the Monge-Ampère equation. (Russian) Dokl. Akad. Nauk SSSR 201 (1971), 790–793.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement